# SDR ERAA087087

- Difficulty date: May 16, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft time: 16,457 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 40008330207
- Part serial: 1410
- Condition: Fluctuates
- Location: Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FLASHES ON AND OFF IN FLIGHT.  UNIT WORKED WELL ON BENCH.  HAS CORROASION ON INTERCONNECT BOARD.   REMOVED CORROSION AND TESTED UNIT.
